# SDR AALA200801543

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Aircraft time: 66,073 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FIRST CLASS EXIT INOPERATIVE.  REPLACED FLASHLIGHT AT FIRST CLASS EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
